1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

133 days sub free

Discussion in 'Detoxing From Buprenorphine/Subutex/Suboxone' started by Sakt, Jul 2, 2014.

  1. Sakt

    Sakt Active Member

    This has been a long journey and much more to come. Have had temptations and serious lows. I do not want to scare anyone with my experiences. I only started feeling better in the last 30 Days. I tried anti depressants which didn't work. The only thing that works (as of now) for me is exercise. That was the last attempt to feel better. I started jogging last month and I finally don't feel suicidal everyday I wake up. I was on sub for 4.5 Years along with other shrink meds.
    I took xanax a lot while on sub and for withdrawal. Now, I have no desire to take a xanax at all. 1/2 pill knocks me out and I dontdon't like that feeling. I dontdon't know how I took so much while on sub. My days are so different now...slowly progressing.

    I want everyone to know that it does get better. I think my situation is worse case. The 3 to 6 months of recovering is such a small amount of time in your life.
     
  2. Fox face

    Fox face Moderator

    It's good to hear from you! I'll try to catch up with you later:)
     
  3. dumbas

    dumbas Active Member

    I have 23 days off and I am suffering. I haven't slept. I have these sleepless headaches. No energy, allot of feelings of giving up. I had a decent week but today is bad. Have no desire or energy to get out of bed. I have been hitting my treadmill pretty good even though I feel like crap doing it sometimes. I am out of work until Sept 1. I hope I am somewhat better by then. That's if I'm still here. Allot of bad thoughts. I'm tired of this. Been going on for years. Started with a gallbladder operation four years ago and slowly led to me trying subs. I would NEVER recommend them. Detox gradually off the pills would have been easier I think.
     
  4. coues1

    coues1 Well-Known Member

    Dumb as,

    Snap out of it! You know these WD are inconsistent. You have all the support right here and I am positive this is going to be successful for you. Remember my crazy emotions? This bad day is just part of those crazy emotions. You will have more good days than bad. I know you will. You are free from opiates! Draw strength from that. Start getting mad at opiates. Turn it into a fight. It is not going to win this time. You just took a good hit to the chin today. I feel sorry for sub because tomorrow you are going to kick his @$$. Get a good night sleep tonight. Do what you have to do. I still have a weeks worth of my insomnia meds left after 2 months. Just be responsible.

    The rough days are just good reminders never to go through this again. look forward to seeing you.continue to succeed. I have your back so I felt a verbal slap to get you back in the fight was warranted ;)
     
  5. coues1

    coues1 Well-Known Member

    It is always darkest before dawn
     
  6. Mom123

    Mom123 New Member

    I love your attitude in your post. I was viewing posts to see who could possibly give some guidance to me and my son. He's 17 and is getting out of 90 day program beginning of August for heroin addiction. He has been on subs since March and has tapered down to 3 mgs. Over next few days he's tapering off. He is on Zoloff for anxiety. The doctor prescribed him with gabapentin and robaxun a muscle relaxer. When people go cold turkey so they take muscle relaxers and could this lead to another addiction or relapse?
     
  7. dumbas

    dumbas Active Member

    Thank you my friend for the "slap". I needed it. I feel much better right now, it is 5 p.m. Bad summer, what can I say.
     
  8. coues1

    coues1 Well-Known Member

    Mom123,

    I am a Father and it must be very hard to watch your child go through this. Luckily he has a loving Mother who is looking to help. Luckily he has not been on sub too long. He may want to taper slowly. Kids are resilient so hopefully he deals with the physical withdrawals OK. He will go through WD's while his body repairs his opiate receptors. I am more concerned about the emotions he will go through. Opiate receptors are also referred to as emotional receptors. Opiates give you a sense of well being. Sub kind of just makes a person there. Not overly Happy or sad. He will start to feel again. Be prepared for the mental rollercoaster. The less stress the better so be patient.

    I wrote about my experience in "7 days no sleep". It will give you an idea of what to expect emotionally and physically. He will need to be mentally prepared. He will need counseling to find out why he used in the first place. He will have to confront those emotions and be ready to deal with them. This will be a mental battle along with physical. I refer to a fight because it fits my personality.

    Benzos? I had certain meds to help. Chlonodine is a Blood Pressure med that helps calm you much like a benzo without the addictive qualities. There are many natural med choices as well.

    He is lucky to have you. See if he is willing to start reading these posts. It helped me tremendously. Maybe one of the Senior Members have a suggestion for a site a 17yr old can relate to?

    Keep loving him. Heroine is very dangerous and the goal will be to keep him far away from using again.
     
  9. ilikerolls

    ilikerolls Member

    Sakt,

    I have similar circumstances as you and I am getting ready to completely come off of sub soon myself. I am really worried about the PAWS like the ones you speak of in your post. How far did you taper down before making your jump and for how long were you at that dose? When you say you only started feeling better in the last 30 days. Was it more physical or emotional? Did you have the energy and just choose not to exercise those first 100 days or were you not physically able to exercise?

    I am done to 0.25 mg right now and am trying to figure out how much time I should spend there. If it isn’t going to help with PAWS then I might as well only be there for maybe 1 – 2 weeks at most, but if it does help with PAWS then I might want to stretch it some. I have conflicting things about this. Just trying to plan out my life.
     
  10. spring

    spring Administrator

Share This Page